MathSciNet Relay Station
MathSciNet bibliographic data
MR2183525 (2006k:55016) 55P43 (19D55 19L41)
Ausoni, Christian Topological Hochschild homology of connective complex $K$-theory. Amer. J. Math. 127 (2005), no. 6, 1261–1313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement